# SDR NACA2023041500001

- Difficulty date: April 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,007 hours, 20,193 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF RADIO INTERMITTENT. PERFORMED FIM 23-11 FAULT TREE 864 NO FAULTS NOTED AT THIS TIME. AC REMAINS ETOPS 180
